# SDR CA010724008

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 10,881 hours
- Engine: Lyc T5508D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Liner
- Part number: 214040214001
- Condition: Unserviceable
- Location: Gearbox
- Part time: 7,151 hours
- Component: Reduction Gearb, Bell, 212040005005
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER RECEIVING CHIP IND. FROM REDUCTION GEARBOX FILTER REMVD FOR INSP. OIL IN FILTER & BOWL FOUND TO BE BLACK WITH FERROUS MATERIAL PRESENT. REDUCTION GEARBOX THEN REMOVED & INIT INSP REVEALED  THAT GEARBOX INPUT GEAR NUT P/N 214-040-236-001 HAD LOST TORQUE & BACKED OFF OF IMPUT GEAR&INTO SIX ENGINE OUTPUT SHAFT SEAL HOUSING BOLTS P/N MS9566-12. BOTH INPUT GEAR NUT & SIX SEAL HOUSING BOLTS WERE FOUND TO BE SCRAP. IT WAS NOTED THAT APPROX ONE HR EARLIER REDUCTION GEARBOX REMVD TO FACILITATE REPL OF ENGINE OUTPUT SHAFT SEAL HOUSING RE-SHIMMED TO ACCOMMODATE NEW OUTPUT SHAFT (PART OF TORQUE KIT).
